# SDR SWAA2019040331310

- Difficulty date: February 20, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 11A1915
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER BULKHEAD FOR EXHAUST DUCT HORSESHOE DOUBLER CRACKED AT BS 663.  R&R DOUBLER IAW SRM & DWG.
